# SDR DALA2025091106707

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,145 hours, 31,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFFECTING INB'D AND OUTB'D AL PLATES AT TRACK #2 IN THE INNER AND OUT RIB 9 ECCENTRIC BEARING, LH WING,INB'D FLAP.   COMPLIED WITH ER/A 628405-14. (1190565).
